Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 543187, 16 pages
http://dx.doi.org/10.1155/2009/543187
Research Article

Analysis of an Impulsive Predator-Prey System with Monod-Haldane Functional Response and Seasonal Effects

1Department of Mathematics, Kyungpook National University, Daegu 702-701, South Korea
2Department of Mathematics, Pusan National University, Pusan 609-735, South Korea

Received 5 December 2008; Revised 23 March 2009; Accepted 27 April 2009

Academic Editor: J. Rodellar

Copyright © 2009 Hunki Baek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hunki Baek, Younghae Do, and Yasuhisa Saito, “Analysis of an Impulsive Predator-Prey System with Monod-Haldane Functional Response and Seasonal Effects,” Mathematical Problems in Engineering, vol. 2009, Article ID 543187, 16 pages, 2009. https://doi.org/10.1155/2009/543187.